# SDR AWXA200600041

- Difficulty date: December 17, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498842
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C15 CHECK DISCOVERED CORROSION ON BEAM T-CAP AT BS 967, BL 5L AND BL 41L, WL 208.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 53-00-52-2R2 FIG 201.  FABRICATED SUPPORT ANGLES, STRAPS, EXTRUSION AND REPAIR SECTION IAW BOEING 737-300 SRM 53-00-51-2R2.  INSTALLED FABRICATED REPAIR PARTS AT BS 967, WL 208 AND AT BL 5L AND 41L.
